# SDR FDIA20150618001

- Difficulty date: May 2, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N622AT
- Make and model: Cessna 500CESSNA
- Aircraft serial: 500252
- Aircraft time: 14,042 hours, 13,672 cycles
- Engine: Pwa JT15D1A
- Engine time: 24,012 hours, 15,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

CABIN FILLED WITH SMOKE CLIMBING THROUGH 25,000 FT.  PILOTS & CREW USED OXYGEN FOR A QUICK DESCENT THROUGH 10,000 FT & THE CABIN CLEARED ENOUGH TO GO OFF OXYGEN.  THEY DIVERTED & LANDED OTHERWISE UNEVENTFULLY.  LT ENG OIL PRESS WAS IN THE YELLOW ARC TAXING IN.
